# SDR CALA2019031500404

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 42L BETWEEN FR58 AND FR59 HAS CORROSION, SUPPORT TAS K, PER LCQ NR 9293228. REPLACED STRINGER SECTION 42L FROM FR57 TO FR60 IAW SRM 53-00-13 -300-001. SUPPLEMENTAL INSPECTIONS REQUIRED IAW SRI 53-00-13-205 -001 TABLE 05 BEGINNING AT 60,000 FC / 120,000 FH FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION INTERVALS TBD. INSPECTION METHOD TBD. APPROVED CARRY FOR 60,000 CYCLES OR 120,000 HOURS AFTER SUBSEQUENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE .JF RECORDS UPDATE ..JF T/A: 60,000 FC OR 120,000 FH ...JF
